# SDR SWIA201335285

- Difficulty date: November 14, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,111 hours, 57,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT IN FLOOR DOES NOT ILLUMINATE.  FLT#5371 REPLACED BROKEN SPLICE FOR FIRST EMERGENCY FLOOR LIGHT.
